MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Products were returned and pending qc evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call on 02-jul-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for pen needles not accurately dispensing insulin.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.The pen needle lot manufacturer¿s expiration date is 04/30/2023 and open vial date is a few weeks ago.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-sep-2020: pen needles were returned for evaluation; visually inspected returned pen needles (5): when needle aligns and dispenses with lab prefilled insulin pens, droplets observed.Returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed and root cause selected.No abnormalities observed.Most likely underlying root cause: (b)(4): user error caused or contributed to event.

Brand Name
PEN NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10301715
Report Number1000113657-2020-00496
Device Sequence Number515549
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS6H01B31-100
Device Lot Number8E618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Distributor Facility Aware Date06/23/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1